# SDR SWAA2019032731088

- Difficulty date: March 27, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 5,182 hours, 2,285 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK/INFLIGHT SHUTDOWN, NR 2 ENGINE FAILED JUST AFTER TAKEOFF.  R&R NR 2 ENGINE IAW MT.
